# SDR F3LA2013101500913

- Difficulty date: September 14, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 42,361 hours, 17,665 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Part number: NAS1193K5C
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C8/S2 CHECK.  AFT ENTRY DOOR FAILS OPS TEST OF THE INTERLOCK MECHANISM. DISASSEMBLED, CLEANED AND REASSEMBLED, EMERGENCY CONTROL HANDLE IAW AMM 52-13-22-000-002-A, PARA 4.A.(4), AMM 52-13-22-400-001-A, PARA 4.F (18) THROUGH (21) AND AMM 52-10-00-710-002-A. OPS TESTED GOOD.
